MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LPA2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS LPA2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 08106126190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number is 73658701.The expiration date is 31-dec-2024.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable tina-quant lipoprotein (a) gen.2 (lpa2) result from one patient sample tested on the cobas pro c 503 analytical unit.The initial result was not reported outside of the laboratory.The reporter stated they rerun the patient samples for the assay at least in duplicate.The reported line is line 1.The initial result from the line 1 was 81 mg/dl.The first repeat result from line 1 was 54 mg/dl.The second repeat result from line 2 was 49 mg/dl.The third repeat result from line 2 was 49 mg/dl.The fourth repeat result from line 1 was 49 mg/dl.The fifth repeat result from line 1 was 49 mg/dl.This result was deemed correct. .
 
Additional Manufacturer Narrative
Medwatch fields d.Device identification, g1 and g4 pma / 510k (premarket numbers) were updated.The field service engineer (fse) inspected the analyzer and was unable to determine the cause of the event.He then performed an instrument check and a 21-cup precision check using pooled serum; all of the results were acceptable.He determined that the system checks did not indicate any hardware issues.The investigation reviewed the qc recovery; the qc recovery was within the customer's provided range.There was no indication of a performance issue with the reagent.The investigation reviewed the calibration data; the customer uses the auto-calibration feature and would perform reagent pack calibration after 24 hours if the qc dictates.The investigation reviewed the analyzer's log files.The following findings were noted: the qc recovery showed a coefficient of variation (cv) of up to 4%, sometimes with low results but within the specified range.The alarm trace showed frequent "abnormal aspiration" errors for the s1 sample probe.The customer had different cassettes on board at the same time and the customer calibrates each cassette.The investigation determined that the event was not caused by a general or systematic instrument or reagent issue.The investigation did not identify a product problem.

Brand Name
LPA2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18702935
Report Number1823260-2024-00434
Device Sequence Number3326027
Product Code DFC
UDI-Device Identifier07613336140833
UDI-Public07613336140833
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number08106126190
Device Lot Number73658701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown